# SDR ASAA2020121533695

- Difficulty date: December 15, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 19,310 hours, 6,176 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 896002002
- Condition: Chafed
- Location: Nr 2 Fire Detect
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE DETECTION WILL NOT TEST IN NORMAL POSITION.  WHEN SELECTED TO B LOOP LIGHT REMAINS ON AND WARNING HORN REMAINS ON.  A LOOP OPERATIONS NORMAL.  GROUNDED-YES.  ACCOMPLISHED T/S, PER B737-900 FIM 26-10 TASK 811 - REFERENCE B737-900 IPC 26-11-02-01A SHEET 017 - AT 11:00 POSITION ON CORE FOUND MW0326 HARNESS CHAFED THROUGH TEFLON INSULATOR ON CLAMP AND TO HAVE WORN THROUGH MORE THAN HALF THE DIAMETER OF THE HARNESS.  WITH P8-1 PANEL SET TO LOOP B ONLY, NR 2 ENGINE FIRE WARNING WOULD SOUND.  REMOVED AND REPLACED TEFLON INSULATOR.  RECONFIRMED FAULT, NR 2 ENGINE CORE FIRE DETECTOR HARNESS MW0326, AT 11:00 POSITION HAS A DETECTOR CHAFED THROUGH MORE THAN 1/2 DIAMETER.  REMOVED & REPLACED MW0326 CORE FIRE DETECTION HARNESS, REF B737-900 AMM 26-11-02-400-802.  OPERATIONS CHECK NORMAL, REF AMM 26-11-00-710-801.  REPOSITIONED NR 2 OVERHEAT DETECTION SWITCH TO NORMAL POSITION.
